# SDR IXXA0500110S

- Difficulty date: November 10, 2004
- Submitted: November 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Ws 63.50-107.50
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT INNER WING EXTENDED LEADING EDGE SLANT PANEL UPPER CAP CORROSION DAMAGE BETWEEN STA XFS 63.500 AND XFS 107.500.  MAJOR REPAIR ACCOMPLISHED BLEND OUT ON CORRODED AREA REMAINING OUT OF LIMITS IAW DC8 SRM 57-2-1 FIG 37 PGS 135 AND 136.  FAB`D EXTERNAL DOUBLER IAW DC8 SRM 57-2-1 FIG 37 PGS 135 AND 136.  CLEANED, TREATED, AND PRIMED AREA AND EXTERNAL DOUBLER INTERIOR IAW DC8 SRM 51-1-8 B.  PRIMED AREA AND EXTERNAL DOUBLER INTERIOR IAW DC8 SRM 51-1-8B.  APPLIED PRC SEALANT ON INDICATED AREA IAW DC8 SRM 51-1-12, INSTALLED EXTERNAL DOUBLER IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-20D PG 9.
